Growth rules based on the modularity of the Canarian Aeonium (Crassulaceae) and their phylogenetic value

Jorgensen, TH and Olesen, JM (2000) Growth rules based on the modularity of the Canarian Aeonium (Crassulaceae) and their phylogenetic value. Botanical Journal of the Linnean Society, 132 (3). pp. 223-240. ISSN 1095-8339

[img]
Preview
PDF (THJ_JMO_Bot_J_Linn_Soc.pdf)
Download (3296kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Biological Sciences
    Related URLs:
    Depositing User: Deborah Clemitshaw
    Date Deposited: 12 Feb 2012 22:20
    Last Modified: 28 Nov 2018 00:57
    URI: https://ueaeprints.uea.ac.uk/id/eprint/37044
    DOI: 10.1111/j.1095-8339.2000.tb01528.x

    Actions (login required)

    View Item